# SDR USAA2009061791500

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,267 hours, 28,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 1416
- Condition: Low Pressure
- Location: L2 Door
- Part time: 54,575 hours, 22,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EMERGENCY EGRESS SYSTEM - L-2 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED L-2 DOOR ASSIST BOTTLE AS REQUIRED.
